# SDR SWIA2019091246293

- Difficulty date: September 12, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 41,802 hours, 25,643 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STEERING INOP ON DESCENT. COMPLIED WITH QRH. NORMAL LANDING. (FLT#5426) CLOSED RESET THE STEERING INOP CAUTION MESSAGE PER FIM. MESSAGE CLEARED. NWS OPS CHECK GOOD AT THIS TIME.
